MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO S2AI; CREO PREFERRED ANGLE SCREW

GLOBUS MEDICAL, INC. CREO S2AI; CREO PREFERRED ANGLE SCREW
Model Number 7218.7880
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The imaging provided shows that a screw shank has fractured post-op.It appears to have fractured just below the screw head.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a creo s2ai screw has broken post operatively.There is no current plan to revise.

Brand Name
CREO S2AI
Common Device Name
CREO PREFERRED ANGLE SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key14189828
Report Number3004142400-2022-00062
Device Sequence Number12207147
Product Code NKB
UDI-Device Identifier00193982065805
UDI-Public00193982065805
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191835
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7218.7880
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight141 KG
Patient RaceWhite